Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Mar 21, 2012, 3:56 AM HST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2012, 3:56 AM HST (13:56 UTC)
- Expired
- Mar 26, 2012, 3:46 AM HST
- In force
- 5 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
418 WHHW70 PHFO 211356 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 356 AM HST WED MAR 21 2012 ...INCREASING WINDS AND SEAS DURING THE NEXT COUPLE OF DAYS... .STRONG HIGH PRESSURE DRIFTING FAR NORTH OF THE STATE WILL GENERATE INCREASING TRADE WINDS TODAY AND THURSDAY. FRESH TO STRONG TRADE WINDS WILL LIKELY PERSIST INTO THE WEEKEND. THE INCREASING TRADE WINDS WILL CAUSE WIND WAVES TO BUILD...AND AN INCOMING NORTH SWELL WILL LEAD TO ROUGH HAZARDOUS SEAS. PHZ110-116-119-121-123-124-220300- /O.NEW.PHFO.SC.Y.0018.120321T1356Z-120323T0400Z/ KAUAI NORTHWEST WATERS-KAIWI CHANNEL-MAALAEA BAY- ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 356 AM HST WED MAR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS...EAST WINDS UP TO 25 KT WILL DEVELOP TODAY AND WILL LIKELY PERSIST BEYOND THURSDAY AFTERNOON. * SEAS...WIND WAVES WILL INCREASE TO 10 FT TODAY AND WILL BUILD TO 12 FT THURSDAY. THESE HIGH WIND WAVES WILL LIKELY PERSIST INTO THE WEEKEND. IN ADDITION...A NORTH SWELL BUILDING TONIGHT WILL PRODUCE ROUGH AND CONFUSED SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ111>115-117-118-120-122-220300- /O.NEW.PHFO.SC.Y.0018.120322T0400Z-120323T0400Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS- 356 AM HST WED MAR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST THURSDAY. * SEAS...ROUGH AND CONFUSED COMBINED SEAS WILL BUILD TO 9 TO 12 FT TONIGHT AND THURSDAY AS WIND WAVES INCREASE AND A NORTH SWELL ARRIVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WROE
16 follow-up statements
526 WHHW70 PHFO 211935 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 935 AM HST WED MAR 21 2012 ...INCREASING WINDS AND SEAS... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING INCREASING TRADE WINDS THROUGH THURSDAY. FRESH TO STRONG TRADE WINDS WILL LIKELY PERSIST INTO THE WEEKEND. THE INCREASING TRADE WINDS WILL CAUSE WIND WAVES TO BUILD...AND AN INCOMING NORTH SWELL WILL LEAD TO ROUGH HAZARDOUS SEAS. PHZ110-116-119-121-123-124-220845- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120323T0400Z/ KAUAI NORTHWEST WATERS-KAIWI CHANNEL-MAALAEA BAY- ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 935 AM HST WED MAR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS...EAST WINDS UP TO 25 KT WILL DEVELOP TODAY AND WILL LIKELY PERSIST BEYOND THURSDAY AFTERNOON. * SEAS...WIND WAVES WILL INCREASE TO 10 FT TODAY AND WILL BUILD TO 12 FT THURSDAY. THESE HIGH WIND WAVES WILL LIKELY PERSIST INTO THE WEEKEND. IN ADDITION...A BUILDING NORTH SWELL WILL PRODUCE ROUGH AND CONFUSED SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ111>115-117-118-120-122-220845- /O.CON.PHFO.SC.Y.0018.120322T0400Z-120323T0400Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS- 935 AM HST WED MAR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST THURSDAY. * WINDS AND SEAS...COMBINED SEAS WILL BUILD TO 9 TO 12 FT THROUGH THURSDAY AS WIND WAVES INCREASE IN RESPONSE TO INCREASED TRADE WINDS...AND A NORTH SWELL INCREASES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
665 WHHW70 PHFO 220151 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 351 PM HST WED MAR 21 2012 ...INCREASING WINDS AND SEAS... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING FRESH TO STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL CAUSE WIND WAVES TO BUILD...WITH AN INCOMING NORTH SWELL LEADING TO ROUGH AND HAZARDOUS SEAS. PHZ110>124-221500- /O.EXT.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 351 PM HST WED MAR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SATURDAY. * WINDS...EAST WINDS OF 20 TO 25 KT...LOCALLY TO 30 KT IN THE CHANNELS...WILL PERSIST THROUGH SATURDAY. * SEAS...WIND WAVES WILL INCREASE...AND COMBINE WITH A SHORT PERIOD NORTH SWELL...TO PRODUCE ROUGH AND CONFUSED SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
471 WHHW70 PHFO 221322 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 322 AM HST THU MAR 22 2012 ...STRONG TRADE WINDS AND ROUGH COMBINED SEAS EXPECTED... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING FRESH TO STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL CAUSE WIND WAVES TO BUILD...WITH AN INCOMING NORTH SWELL LEADING TO ROUGH AND HAZARDOUS SEAS. PHZ110>124-230230- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 322 AM HST THU MAR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. * WINDS...EAST WINDS OF 20 TO 25 KT...LOCALLY TO 30 KT IN THE CHANNELS...WILL PERSIST THROUGH SATURDAY. * SEAS...WIND WAVES WILL INCREASE...AND COMBINE WITH A SHORT PERIOD NORTH SWELL...TO PRODUCE ROUGH AND CONFUSED SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ POWELL
614 WHHW70 PHFO 230130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST THU MAR 22 2012 ...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING FRESH TO STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL CAUSE WIND WAVES TO BUILD AND COMBINE WITH AN INCOMING NORTH SWELL...LEADING TO ROUGH AND HAZARDOUS SEAS. PHZ110>124-231430- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 PM HST THU MAR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH SATURDAY. * SEAS...WIND WAVES WILL INCREASE AND COMBINE WITH A SHORT PERIOD NORTH SWELL TO PRODUCE ROUGH AND HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
077 WHHW70 PHFO 231325 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 325 AM HST FRI MAR 23 2012 ...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL BRING FRESH TO STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL CAUSE WIND WAVES TO BUILD AND...COMBINED WITH A NORTH SWELL...LEAD TO ROUGH AND HAZARDOUS SEAS. PHZ110>124-240230- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 325 AM HST FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH SATURDAY. * SEAS...WIND WAVES WILL INCREASE AND COMBINE WITH A SHORT PERIOD NORTH SWELL TO PRODUCE ROUGH AND HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ POWELL
698 WHHW70 PHFO 231940 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 940 AM HST FRI MAR 23 2012 ...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH SATURDAY... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS THROUGH SATURDAY. THE TRADES WILL CAUSE WIND WAVES TO BUILD AND...COMBINED WITH A SMALL NORTH SWELL...LEAD TO ROUGH AND HAZARDOUS SEAS. PHZ110>124-240845- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 940 AM HST FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH SATURDAY. * SEAS...WIND WAVES WILL INCREASE AND COMBINE WITH A SHORT PERIOD NORTH SWELL TO PRODUCE ROUGH AND HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
087 WHHW70 PHFO 240134 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST FRI MAR 23 2012 ...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH SATURDAY... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS THROUGH SATURDAY. THE RESULTANT WIND WAVES... COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PHZ110>124-241445- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 334 PM HST FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH SATURDAY. * SEAS...WIND WAVES WILL INCREASE AND COMBINE WITH A SHORT PERIOD NORTH SWELL TO PRODUCE ROUGH AND HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
694 WHHW70 PHFO 240753 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 953 PM HST FRI MAR 23 2012 ...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH SATURDAY... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS THROUGH SATURDAY. THE RESULTANT WIND WAVES...COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PHZ110>124-242100- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 953 PM HST FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH SATURDAY. * SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH SWELL WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
579 WHHW70 PHFO 241325 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 325 AM HST SAT MAR 24 2012 ...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH TONIGHT... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS THROUGH TONIGHT. THE RESULTANT WIND WAVES... COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PHZ110>124-250230- /O.EXT.PHFO.SC.Y.0018.000000T0000Z-120325T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 325 AM HST SAT MAR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH TONIGHT. * SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH SWELL WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
706 WHHW70 PHFO 241951 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 951 AM HST SAT MAR 24 2012 ...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH TONIGHT... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS THROUGH TONIGHT. THE RESULTANT WIND WAVES... COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PHZ110>124-250900- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 951 AM HST SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH TONIGHT. * SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH SWELL WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
088 WHHW70 PHFO 250145 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 345 PM HST SAT MAR 24 2012 ...STRONG TRADE WINDS AND ROUGH SEAS EXPECTED THROUGH TONIGHT... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS THROUGH TONIGHT. THE RESULTANT WIND WAVES... COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PHZ110>124-251445- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120325T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 345 PM HST SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH TONIGHT. * SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH SWELL WILL PRODUCE ROUGH SEAS AROUND 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
960 WHHW70 PHFO 251331 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 AM HST SUN MAR 25 2012 ...STRONG TRADE WINDS AND ROUGH SEAS... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS IN MOST OF THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND THE BIG ISLAND. THE RESULTANT WIND WAVES... COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PHZ110>118-122-123-251445- /O.CAN.PHFO.SC.Y.0018.000000T0000Z-120325T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS- 331 AM HST SUN MAR 25 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT CRITERIA FOR THESE ZONES. THE ADVISORY IS NO LONGER NEEDED. $$ PHZ119>121-124-260245- /O.EXT.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND SOUTHEAST WATERS- 331 AM HST SUN MAR 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST. * SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH SWELL WILL PRODUCE ROUGH SEAS AROUND 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
111 WHHW70 PHFO 251943 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 943 AM HST SUN MAR 25 2012 ...SLOWLY WEAKENING TRADE WINDS STILL PRODUCING ROUGH SEAS... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS IN MOST OF THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND THE BIG ISLAND. THE RESULTANT WIND WAVES... COMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE ROUGH AND HAZARDOUS SEAS. PHZ123-260845- /O.EXA.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/ BIG ISLAND LEEWARD WATERS- 943 AM HST SUN MAR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST. * SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH SWELL WILL PRODUCE ROUGH SEAS AROUND 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-124-260845- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND SOUTHEAST WATERS- 943 AM HST SUN MAR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST. * SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH SWELL WILL PRODUCE ROUGH SEAS AROUND 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
357 WHHW70 PHFO 260130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST SUN MAR 25 2012 ...SLOWLY WEAKENING TRADE WINDS STILL PRODUCING ROUGH SEAS... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS IN MOST OF THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND THE BIG ISLAND OVERNIGHT. THE RESULTANT WIND WAVES... OMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE LOCALLY ROUGH AND HAZARDOUS SEAS. PHZ119>121-123-124-261430- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 PM HST SUN MAR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH TONIGHT. * SEAS...ELEVATED WIND WAVES COMBINING WITH A SHORT PERIOD NORTH SWELL WILL PRODUCE ROUGH SEAS AROUND 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
539 WHHW70 PHFO 260726 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 926 PM HST SUN MAR 25 2012 ...SLOWLY WEAKENING TRADE WINDS STILL PRODUCING ROUGH SEAS... .STRONG HIGH PRESSURE FAR NORTH OF THE STATE WILL MAINTAIN FRESH TO STRONG TRADE WINDS IN MOST OF THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND THE BIG ISLAND OVERNIGHT. THE RESULTANT WIND WAVES... OMBINED WITH A SMALL NORTH SWELL...WILL PRODUCE LOCALLY ROUGH AND HAZARDOUS SEAS. PHZ119>121-123-124-261600- /O.CON.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 926 PM HST SUN MAR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS...EAST WINDS 20 TO 25 KT...WITH GUSTS TO 30 KT...WILL PERSIST THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
677 WHHW70 PHFO 261346 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 AM HST MON MAR 26 2012 PHZ119>121-123-124-261500- /O.CAN.PHFO.SC.Y.0018.000000T0000Z-120326T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 346 AM HST MON MAR 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA AND THEREFORE IT IS CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 8:30 PM HST, 7 hours 26 minutes earlier.
Area forecast discussion, Mar 20, 8:30 PM HST, 7 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 830 PM HST TUE MAR 20 2012 .SYNOPSIS... THE TRADE WINDS WILL INCREASE AND BECOME GUSTY THROUGH THE REST OF THE WEEK. A WEAK UPPER LEVEL TROUGH WILL MOVE ACROSS THE ISLANDS BY THE WEEKEND...BRINGING UNSETTLED AND SHOWERY WEATHER...ESPECIALLY TO WINDWARD AND MOUNTAIN AREAS. DRIER WEATHER IS SLATED TO RETURN EARLY NEXT WEEK WITH SLOWLY DECREASING TRADES. && .DISCUSSION... TRADE WINDS ARE SLOWLY STAGING A COMEBACK THIS EVENING OVER THE ISLANDS...AS A STRONG SURFACE HIGH PRESSURE FAR NORTH NORTHWEST MOVES CLOSER TO THE ISLANDS. ALTHOUGH AIR MASS IN THE ISLAND VICINITY IS SOMEWHAT STABLE AND DRY...AS DEPICTED BY AFTERNOON LIHUE AND HILO SOUNDING...GUESS THERE ARE ENOUGH INSTABILITY AND LOW LEVEL CONVERGENCE OVER LEE COASTAL WATERS OF THE ISLANDS...AS WELL AS SOUTHWEST OAHU TO ALLOW DEEPER CONVECTION TO DEVELOP SINCE EARLIER THIS AFTERNOON. EXPECT THESE CONVECTION TO STAY OFFSHORE THROUGH THE EVENING INTO EARLY WEDNESDAY. AS THE TRADE WINDS SPREAD OVER THE ISLANDS...LOW LEVEL MOISTURE RIDING WITH THE WINDS WILL AFFECT THE AREA AT TIMES...ESPECIALLY ALONG THE WINDWARD AREAS. TRADES ARE EXPECTED TO STRENGTHEN IN THE NEXT FEW DAYS...AS THE STRONG SURFACE HIGH PRESSURE DROPS CLOSER TO THE ISLANDS. MORE TYPICAL TRADE WIND WEATHER IS EXPECTED WEDNESDAY...WITH PASSING CLOUDS AND SHOWERS AFFECTING MAINLY WINDWARD AND MOUNTAIN AREAS. WINDS WILL GET RATHER GUSTY BY THURSDAY AND CONTINUE THROUGH THE WEEKEND AS THE HIGH ADVANCES SOUTH SLOWLY. WEATHER IS STILL EXPECTED TO BECOME MORE UNSETTLED FOR THE LATER PART OF THIS WEEK...AS A WEAK UPPER LEVEL TROUGH PASSES THE ISLANDS SLOWLY. AIRMASS OVER THE ISLANDS WILL BECOME MORE UNSTABLE DURING ITS PASSAGE. MEANWHILE...AT THE SURFACE...THERE IS A DISSIPATING COLD FRONT FAR NORTH OF THE ISLANDS THIS EVENING AND IT IS SAGGING SOUTH. THE REMAINS OF THIS FRONT WILL BE CARRIED BY THE INCREASING TRADES TO THE ISLANDS...PROVIDING ABUNDANT LOW LEVEL MOISTURE. THE INCREASING TRADES WILL SPREAD SHOWERS ACROSS THE ISLANDS...EVEN REACHING LEE AREAS OF THE SMALLER ISLANDS. THEREFORE...ENHANCED TRADE SHOWERS ARE EXPECTED FOR THE LATER PART OF THIS WEEK...WITH LOCALLY HEAVY RAIN POSSIBLE...AS WELL AS POSSIBLE WINTER WEATHER ON THE BIG ISLAND SUMMITS...ESPECIALLY ON FRIDAY AND LINGERING INTO SATURDAY. A SLIGHT CHANCE OF THUNDERSTORMS IS ALSO POSSIBLE FOR THE BIG ISLAND FRIDAY AND SATURDAY UNDER THE UNSTABLE AIRMASS. A DRIER AND MORE STABLE AIRMASS WILL SLOWLY SPREAD OVER THE ISLANDS BY EARLY NEXT WEEK...WITH LESS SHOWERS FOR THE STATE. TRADE WINDS WILL BACK OFF A BIT AS WELL...AS THE HIGH PRESSURE FAR NORTH IS EXPECTED TO WEAKEN. && .MARINE... INCREASING TRADES ARE EXPECTED TO BRING HAZARDOUS SMALL CRAFT CONDITIONS OVER THE COASTAL WATERS FOR THE LATER HALF OF THE WEEK...ESPECIALLY OVER WINDWARD WATERS AND CHANNELS. THE CHOPPY TRADE SWELL MAY ALSO BRING HIGH SURF ALONG EAST FACING SHORES ON FRIDAY AND SATURDAY. A MODEST NORTHWEST SWELL IS SLATED TO ARRIVE WEDNESDAY AND THURSDAY...PUSHING THE SURF INTO THE OVERHEAD RANGE. THIS SWELL WILL FADE INTO THE WEEKEND. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && HUI
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.